Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AZ79

Excedrin on Accutane?

My teeth ache due to a recent dental make over.... I take on average about 2 - 3 excedrins a day and Im on accutane, 40 mg/day

Is that bad?

edited to add: as per my other post, Ive been feeling kinda weak. this is my second day on tane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×